MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION SL-MF WITH FLUSHPORT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery there was a problem with the jaws of the scorpion.No part of the device broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update 02-jan-2025 it was confirmed that the jaws were regularly jammed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as one unpackaged ar-13999mff, fastpass scorpion sl-mf with flushport, batch number 15363515, was received for investigation and upon functional inspection, it was observed that the jaw does not close completely as expected due to a loose shaft (see evaluation pictures 3 + 4).No fragments were returned for evaluation.The most likely cause for the reported failure can be attributed to an internal manufacturing issue.Further the device shows signs of metal surface oxidation at the distal end (see evaluation pictures 5 + 6).

Brand Name
FASTPASS SCORPION SL-MF WITH FLUSHPORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24019121
Report Number1220246-2026-00110
Device Sequence Number9191063
Product Code LXH
UDI-Device Identifier00888867293410
UDI-Public(01)00888867293410(11)241218(10)15363515
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION SL-MF WITH FLUSHPORT
Device Catalogue NumberAR-13999MFF
Device Lot Number15363515
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown